# SDR DALA2022061604209

- Difficulty date: June 16, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N373NW
- Make and model: Airbus A320-212
- Aircraft serial: 1641
- Aircraft time: 59,798 hours, 28,048 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Condition: Seized
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3273 TRANSDUCER PUSH-ROD, BEARING SEIZED/CORRODED ON RUDDER SIDE. CORRECTIVE ACTION:R/R AND RIG PUSH ROD PER A320 AMM 27-25-04. OK FOR SERVICE. (2279876)
